# SDR QXEA2010101500619

- Difficulty date: October 15, 2010
- Submitted: October 15, 2010
- Operation: Air carrier
- Aircraft: N617QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10130
- Engine: Ge CF348C1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RFD - C4 CHECK - DURING INSP FOUND CRACK IN WEB FLOOR UNDER ADG STOW PUMP.  STOW PUMP IAW AMM 24-23-19-000-801-A01.  REMOVED EXISTING DOUBLER OF ADG STOW PUMP IAW  REO 670-53-11-509. TRIMMED CRACK AREA IAW REO 670-53-11-509.  PERFORMED LPI ON CUT OUT, NO CRACKS NOTED AT THIS TIME IAW NDTM LPI 51-20-008-230-A01 AND REO 670-53-11-509.  FABRICATED RT SIDE TYPE II DOUBLER AND CLEAT.  TREATED, PRIMED AND PAINTED IAW SRM 51-21-11-001-001-A01, 51-25-06-001-001-A01 AND 51-25-16-001-001-A01.  INSTALLED REPAIR DOUBLER AND CLEAT IAW REO 670-53-11-509.  INSTALLED PUMP IAW AMM 24-23-19-400-801.
